Advanced Search
Article Contents
Article Contents

Well-posedness and long time behavior of an Allen-Cahn type equation

Abstract Related Papers Cited by
  • The aim of this article is to study the existence and uniqueness of solutions for an equation of Allen-Cahn type and to prove the existence of the finite-dimensional global attractor as well as the existence of exponential attractors.
    Mathematics Subject Classification: 37L30, 35B45, 35A05, 35B40.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Bonfoh and A. Miranville, On Cahn-Hilliard-Gurtin equations, in"Proceedings of the Third World Congress of Nonlinear Analysts, Part 5 (Catania, 2000)'', 47 (2001), 3455-3466.doi: 10.1016/S0362-546X(01)00463-1.


    M. Carrive, A. Miranville, A. Piétrus and J. M. Rakotoson, Weakly coupled dynamical systems and applications, Asymptotic Analysis, 30 (2002), 161-185.


    A. Eden, C. Foias, B. Nicolaenko and R. and Temam, "Exponential Attractors for Dissipative Evolution Equations," Masson, Paris, 1994.


    M.Efendiev, A. Miranville and S. Zelik, Exponential attractors for a singularly perturbed Cahn-Hilliard system, Math. Nachr., 272 (2004), 11-31.


    G. Karali, and A. Katsoulakis, The role of multiple microscopic mechanisms in cluster interface evolution, J. Differential Equations, 235 (2007), 418-438.doi: 10.1016/j.jde.2006.12.021.


    G. Karali and T. Ricciardi, On the convergence of a fourth order evolution equation to the Allen-Cahn equation, Nonlinear Anal., 72 (2010), 4271-4281.doi: 10.1016/j.na.2010.02.003.


    A. Katsoulakis and G. Vlachos, From microscopic interactions to macroscopic laws of cluster evolution, Phys. Rev. Lett., 84 (2000), 1511-1514.doi: 10.1103/PhysRevLett.84.1511.


    S. Mikhailov, M. Hildebrand and G. Ertl, Nonequilibrium nanostructures in condensed reactive systems, in "Coherent Structures in Complex Systems (Sitges, 2000),'' 567 (2001), 252-269.doi: 10.1007/3-540-44698-2_16.


    A. Miranville and S. Zelik, Attractors for dissipative partial differential equations in bounded and unbounded domains, in "Handbook of Differential Equations: Evolutionary Equations,'' Vol. IV, (2008), 103-200.doi: 10.1016/S1874-5717(08)00003-0.


    A. Miranville, Some generalizations of the Cahn-Hilliard equation, Asymptot. Anal., 22 (2000), 235-259.


    A. Miranville, Long-time behavior of some models of Cahn-Hilliard equations in deformable continua, Nonlinear Anal. Real World Appl., 2 (2001), 273-304.doi: 10.1016/S0362-546X(00)00104-8.


    C. Robinson, "Infinite-dimensional Dynamical Systems,'' Cambridge Universtity Press, Cambridge, 2001.


    R. Temam, "Infinite-dimensional Dynamical Systems in Mechanics and Physics,'' Springer-Verlag, New York, 1988.doi: 10.1007/978-1-4684-0313-8.

  • 加载中

Article Metrics

HTML views() PDF downloads(121) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint